# SDR N6WA2022060901

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 39,375 hours, 27,771 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Harness
- Part number: 986424309021440
- Condition: Shorted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 10A REPORTS SMOKE/FIRE.
